File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sparse Fault-Tolerant Spanners for Doubling Metrics with Bounded Hop-Diameter or Degree

TitleSparse Fault-Tolerant Spanners for Doubling Metrics with Bounded Hop-Diameter or Degree
Authors
Issue Date2015
Citation
Algorithmica, 2015, v. 71 n. 1, p. 53-65 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/215510

 

DC FieldValueLanguage
dc.contributor.authorChan, HTH-
dc.contributor.authorLI, M-
dc.contributor.authorNING, L-
dc.date.accessioned2015-08-21T13:28:30Z-
dc.date.available2015-08-21T13:28:30Z-
dc.date.issued2015-
dc.identifier.citationAlgorithmica, 2015, v. 71 n. 1, p. 53-65-
dc.identifier.urihttp://hdl.handle.net/10722/215510-
dc.languageeng-
dc.relation.ispartofAlgorithmica-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleSparse Fault-Tolerant Spanners for Doubling Metrics with Bounded Hop-Diameter or Degree-
dc.typeArticle-
dc.identifier.emailChan, HTH: hubert@cs.hku.hk-
dc.identifier.authorityChan, HTH=rp01312-
dc.description.naturepostprint-
dc.identifier.doi10.1007/s00453-013-9779-y-
dc.identifier.hkuros247362-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats